# SDR DXTA2015092806092

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 11,193 hours, 8,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY GREY SMOKE FILLED THE CABIN WHILE APU OPERATING DURING PREFLIGHT.  LINE SERVICE INITIALLY ALERTED ME OF SMOKE COMING OUT OF APU EXHAUST & THEN SECONDS LATER THE CABIN & COCKPIT FILLED WITH SMOKE.
